# SDR AALA202206244782

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A300*
- Aircraft serial: 3993
- Aircraft time: 44,188 hours, 16,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L  DOOR TOP PANEL LOOSE HARD TO CLOSE. MAINTENANCE ADJUSTED FORWARD AND AFT UPPER GUIDE FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
